Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 26, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 28, 2005, 3:02 PM CDT for Ector County, Midland County, Texas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2005, 3:02 PM CDT (20:02 UTC)
- Expired
- May 28, 2005, 5:00 PM CDT
- In force
- 118 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
Counties Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 6 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.0 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 282003
FFWMAF
TXC135-329-282200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
302 PM CDT SAT MAY 28 2005
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ECTOR COUNTY IN WEST TEXAS
WESTERN MIDLAND COUNTY IN WEST TEXAS
* UNTIL 500 PM CDT
* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN IN THE ODESSA AREA MOVING INTO
THE MIDLAND AREA. THE STORM IS MOVING EAST AT 20 MPH.
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...AND LOW
WATER CROSSINGS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR
TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3208 10234 3183 10244 3168 10233 3168 10201
3207 10191
$$3 follow-up statements
000
WGUS74 KMAF 282038
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
334 PM CDT SAT MAY 28 2005
TXC135-329-282200-
ECTOR-MIDLAND-
334 PM CDT SAT MAY 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 500 PM CDT FOR WESTERN
MIDLAND AND EASTERN ECTOR COUNTIES...
AT 328 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OCCURRING IN ODESSA. WATER RESCUES WERE ONGOING AT 17TH
AND TOM GREEN... AND ON MUSKINGUM. OTHER STREETS ARE EXPECTED
FLOODED. THE THUNDERSTORMS THAT PRODUCED THIS FLOODING HAVE MOVED
OUT OF THE COUNTY.
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE. TURN
AROUND... DONT DROWN.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3208 10234 3183 10244 3168 10233 3168 10201
3207 10191
$$000
WGUS74 KMAF 282046
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 PM CDT SAT MAY 28 2005
TXC135-329-282200-
ECTOR-MIDLAND-
341 PM CDT SAT MAY 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 500 PM CDT FOR WESTERN
MIDLAND AND EASTERN ECTOR COUNTIES...
AT 337 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OCCURRING IN NORTH MIDLAND. CR 60 AND SH 158 HAD 4 INCHES OF WATER
RUNNING OVER THE ROAD. ALSO NORTHCREST AND BRIARWOOD HAD WATER
RUNNING OVER THE ROAD. THESE STORMS WERE LOCATED OVER THE EAST SIDE
OF THE CITY OF MIDLAND AND WERE MOVING EAST AT 20 MPH. ADDITIONAL
STREET FLOODING WAS EXPECTED IN MIDLAND. IN ODESSA... THERE WAS
FLOODING AT DIXIE AND 23RD WITH STALLED CARS FROM EARLIER HEAVY RAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE. TURN
AROUND... DONT DROWN.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3208 10234 3183 10244 3168 10233 3168 10201
3207 10191
$$000
WGUS74 KMAF 282111
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
408 PM CDT SAT MAY 28 2005
TXC135-329-282200-
ECTOR-MIDLAND-
408 PM CDT SAT MAY 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 500 PM CDT FOR WESTERN
MIDLAND AND EASTERN ECTOR COUNTIES...
AT 403 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
CONTINUING IN MIDLAND WITH A FOOT OF WATER OVER THE ROAD ON MIDKIFF
AT ANDREWS HWY. THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY BUT
LIGHT RAINSHOWERS WILL CONTINUE OVER MIDLAND THROUGH 500 PM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE. TURN
AROUND... DONT DROWN.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3208 10234 3183 10244 3168 10233 3168 10201
3207 10191
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:25 PM CDT, 37 minutes earlier.
Area forecast discussion, May 28, 2:25 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT SAT MAY 28 2005
.SHORT TERM...
TSTMS STARTING TO DEVELOP INVOF PECOS RIVER S OF KMAF WHERE WATER
VAPOR INDICATES DEFORMATION ZONE IS LOCATED. MSAS DATA ALSO SUPPORTS
LOW LEVEL MSTR CONVERGENCE ACRS TRANS PECOS WHERE LI/S RANGE FROM
MINUS 3 TO MINUS 8. ELSEWHERE VISIBLE IMAGERY INDICATES MCV ACRS SE
NM WITH LOW CLOUDS BREAKING UP ACRS PB. OTHER THAN STORMS DEVELOPING
IN HIER TERRAIN AND MOVING E INTO SE NM PLAINS THIS AREA IS LEAST
FAVORED FOR PRECIP. PB AND PECOS RIVER AND S INTO TERRELL COUNTY
AGAIN MOST FAVORED FOR HEAVY RAIN LATE THIS AFTERNOON AND EVENING.
SHEAR IS ON THE POOR SIDE THIS AFTERNOON THUS SEVERE THREAT IS MARGINAL
ALTHOUGH PRECIP LOADED UPDRAFTS CERTAINLY CAPABLE SEVERE DOWNBURST WINDS.
WILL CONTINUE TO HIGHLIGHT SEVERE THREAT PB AND SRN AREAS THIS EVENING.
CONTEMPLATED DROPPING FLASH FLOOD WATCH IN NW BUT HAVE OPTED TO CONTINUE
WITH MCV ACRS SE NM AND IF CLOUDS BREAK UP THERE NEW DEVELOP WOULD LIKELY
OCCUR.
.LONG TERM...
NAM 500 MB HEIGHT FIELDS SHOW THE MID LVL TROUGH THAT HAS AIDED OUR
RECENT RAINS SAGGING SOUTHWARD ON SUNDAY INTO THE BIG BEND AND LOWER
TRANS PECOS REGIONS OF THE CWA. HOWEVER...SEVERAL NEW FACTORS WILL
PLAY A SIGNFICANT ROLE IN OUR WEATHER OVER THE NEXT COUPLE DAYS.
SURFACE LOW PRESSURE DEVELOPING OVER EASTERN PORTIONS OF NEW MEXICO
WILL LEAD TO THE LOSS OF UPSLOPE LOW LEVEL FLOW OVER THE MUCH OF THE
WESTERN THIRD OF THE CWA AND A DRIER DAY TOMORROW. DOWNSLOPE
SOUTHWEST TO WEST WINDS OVER THESE AREAS WILL ALSO HELP TO
REESTABLISH A SURFACE DRYLINE GENERALLY ALONG A LEA COUNTY TO
EASTERN BREWSTER COUNTY LINE. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ON SUNDAY AHEAD OF THIS FEATURE WITH THE NORTHERN AND
EASTERN PORTIONS OF THE TEXAS PERMIAN BASIN AND THE ROLLING PLAIN
HAVING THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS. WITH ABUNDANT
LOW LEVEL MOISTURE IN PLACE AND MODERATE CAPE VALUES EXPECTED EAST
OF THE DRYLINE TOMORROW AFTERNOON...SEVERE WEATHER APPEARS
POSSIBLE....ALONG AND EAST OF A SEMINOLE TO ODESSA TO PECOS
LINE...WITH THE NORTHEAST TEXAS PERMIAN BASIN AND THE SOUTHERN
PORTIONS OF THE ROLLING PLAINS HAVING THE GREATEST POTENTIAL FOR
SEVERE WEATHER.
THE MAIN CONCERN HOWEVER THIS FORECAST PERIOD APPEARS TO BE COMING
TOGETHER FOR MONDAY. A COLD FRONT IS EXPECTED TO MAKE ITS WAY INTO
THE NORTHERN PORTIONS OF THE CWA EARLY MONDAY MORNING...THEN TO NEAR
A SAN ANGELO TO ODESSA TO WESTERN PERMIAN BASIN LINE BY EARLY
AFTERNOON ON MONDAY. COINCIDENT WITH THIS APPROACHING COLD FRONT
WILL BE A TIGHTENING LOW LEVEL MOISTURE GRADIENT ALONG THE DRY LINE
FROM THE WESTERN PERMIAN BASIN TO THE STOCKTON PLATEAU. FACTOR IN
UPSLOPE LOW LEVEL FLOW...GOOD DIRECTIONAL WIND SHEAR AND CAPE VALUES
IN EXCESS OF 3000 J/KG AS PROGGED IN THE NAM DERIVED SOUNDINGS AND
WE HAVE THE SETUP FOR SIGNIFICANT SEVERE WEATHER ACROSS THE CENTRAL
TEXAS PERMIAN BASIN AND ESPECIALLY OVER THE EASTERN PORTIONS OF THE
CWA BY MONDAY AFTERNOON. THE FRONTAL BOUNDARY DRAPED ACROSS THE
AREA ALSO SHOULD ENHANCE THE SR HELICITY ACROSS THIS AREA AS
WELL...AND WOULD NOT RULE OUT THE POSSIBILITY OF ISOLATED TORNADOES
ACROSS THE CENTRAL AND EASTERN TEXAS PERMIAN BASIN MONDAY AFTERNOON
INTO MONDAY EVENING. ALL THIS IS CONTINGENT ON THE TIMING OF THE
COLD FRONT AND THE CAP BREAKING.
WITH THIS WEEK AND NEXT MARKING OUR CLIMATOLOGICAL PEAK IN SEVERE
WEATHER...THE CURRENT WEATHER TRENDS ARE NOT SURPRISING. EXTENDED
MODELS KEEP THE DRYLINE ACROSS THE CWA THROUGH THE LATER PORTIONS OF
THE WEEK...THUS WILL KEEP IN CONTINUED CHANCES FOR SHOWERS AND
THUNDERSTORMS EAST OF THIS FEATURE THROUGH THE REMAINDER OF THE
FORECAST PERIOD. HAVE TRENDED SUNDAY AND MONDAY FORECASTS TOWARDS
THE NAM SOLUTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 61 86 65 80 / 50 40 30 50
CARLSBAD NM 60 91 64 88 / 40 20 20 20
DRYDEN TX 65 90 67 92 / 50 30 20 30
FORT STOCKTON TX 63 91 67 90 / 50 30 20 30
GUADALUPE PASS TX 57 85 58 84 / 40 10 10 10
HOBBS NM 61 91 64 85 / 40 20 20 30
MARFA TX 58 82 56 85 / 50 10 10 10
MIDLAND INTL AIRPORT TX 61 88 65 83 / 50 30 30 50
ODESSA TX 62 89 66 84 / 50 30 30 50
WINK TX 66 94 68 92 / 50 30 20 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM MDT SUNDAY FOR THE
FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM CDT (4 AM MDT)
SUNDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND AREA...
BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES
COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...
VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...AND WINKLER.
&&
49/03Hazardous weather outlook, May 28, 3:25 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 325 AM CDT SAT MAY 28 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-290816- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 325 AM CDT SAT MAY 28 2005 (225 AM MDT SAT MAY 28 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TODAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY SUNDAY MORNING FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. MANY AREAS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO RECEIVED IN EXCESS OF AN INCH OF RAINFALL OVER THE PAST FEW DAYS...AND ADDITIONAL THUNDERSTORM ACTIVITY TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS...ALONG WITH LOCALIZED FLOODING OF URBAN AREAS...IS LIKELY TODAY AND TONIGHT. ALONG WITH THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS OF WEST TEXAS. THIS SLIGHT RISK AREA IS FOR THAT PART OF WEST TEXAS EAST OF A SEMINOLE TO FORT STOCKTON LINE...AND NORTH OF A FORT STOCKTON TO BIG LAKE LINE. HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE FROM THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. FREQUENT CLOUD TO GROUND LIGHTNING ALSO IS LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS...LAW ENFORCEMENT AGENCIES...AND STORM SPOTTER GROUPS SHOULD MONITOR THE WEATHER TODAY AND TONIGHT AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED NORTH AND EAST OF A SEMINOLE...FORT STOCKTON...TO BIG LAKE LINE BY MID AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 28, 1:37 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 137 PM CDT SAT MAY 28 2005 TXZ075-281915- PECOS TX- 137 PM CDT SAT MAY 28 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF FORT STOCKTON AT 137 PM CDT...MOVING EAST AT 20 MPH. THE FORT STOCKTON AREA CAN EXPECT SMALL HAIL...WINDS TO AROUND 55 MPH...AND VERY HEAVY RAIN. PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 28, 2:47 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT SAT MAY 28 2005 TXZ061-062-282015- ECTOR TX-MIDLAND TX- 247 PM CDT SAT MAY 28 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN ECTOR AND WESTERN MIDLAND COUNTIES. AT 247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF PLEASANT FARMS OR 14 MILES SOUTHWEST OF MIDLAND INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 25 MPH. THE MIDLAND INTERNATIONAL AIRPORT AND SURROUNDING AREAS CAN EXPECT SMALL HAIL...WINDS GUSTS AS HIGH AS 55 MPH...AND VERY HEAVY RAIN. RESIDENTS AND TRAVELERS AROUND THE MIDLAND INTERNATIONAL AIRPORT AND SURROUNDING AREAS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| May 27, 8:21 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| May 27, 8:49 PM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| May 27, 9:36 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 27, 10:54 PM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| May 28, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 39 min |
| May 28, 3:54 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 51 min |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.